Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe stomach pain, pain on lower right side towards inner thigh on eating certain foods, taken antibiotics for h-plyori. Cause?

Hi umm well I m having really bad stomach pain . I just finished my anti-biotics for h-pylori it was my second time getting h-plori and my mom said the pain should be gone and she thinks I m faking it , but I m not . It hurts my lower right side like, towards my inner thy. But it hurts right there only when I go to the restroom, and when I eat certain foods it also hurts. Whats wrong with me?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello, Jadzia.coffey,
You tell us that you just finished treatment for H.Pylori.
I am sure that you were given triple drug therapy including
Biaxin (Clarithromycin), Flagyl (Metronidazole) and a PPI
such as Omeprazole or Lansoprazole or similar. I assume
you took the treatment for 10-14 days. Sometimes, a Bismuth
compound like Peptobismol tablets are also given with the other
drugs that I mentioned. Unfortunately Clarithromycin can cause
stomach irritation and Metronidazole can have side effects such
as metallic taste in your mouth etc. Even when you are taking
the PPI with these, still you can have side effects. Good news is
this will get better within a week to ten days time. Make sure
you drink enough water and continue taking your PPI drug.
This along with a bland diet, avoiding excess caffeine, alcohol,
spicy foods and tomato based products for a couple of weeks
till your stomach gets back to normal. After about a month
get your stool tested for H.Pylori antigen. If negative, that means
your H.Pylori has been treated successfully.
I wish you well.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor